Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    zibep is offline Junior Member
    Join Date
    Oct 2001
    Posts
    103

    dbol and diarrhea

    Hi. Fun topic, I know. I did a search for "dbol and stomach" and found that dbol does give people upset stomach, however, they usually talked about puking and stomach ache. No one mentioned diarrhea, which I've had now for about a week! It roughly coincides with when I upped from 15g to 25g per day of dbol.

    Is this a cause/effect thing, or was it maybe some food that I ate and its coincidence? It could have been some bad cottage cheese. That's my other theory. And yes, I always take the dbol with food and not on an empty stomach.

    Anyway, I've only got 1 more week left on the cycle. I'm not going to cause permanent damage if I push through with the dbol am I?

    Thanks.

  2. #2
    pumpseeker's Avatar
    pumpseeker is offline Senior Member
    Join Date
    Aug 2002
    Location
    Maryland
    Posts
    1,541
    never had that problem bro. I've run dbol twice. You say you've only got 1 week left of the cycle...usually, dbol is taken during the 1st 4 weeks of a cycle. How did you run it? I hope this wasn't a 4 or 6 week oral only cycle?

  3. #3
    gundam675's Avatar
    gundam675 is offline Senior Member
    Join Date
    Apr 2003
    Location
    canada
    Posts
    1,477
    i hope u mean 15 mg to 25 mg, btw this is a small dose of d-bol, u get better results at around 40 - 50 mg/ed

  4. #4
    zibep is offline Junior Member
    Join Date
    Oct 2001
    Posts
    103
    Woops, 25mg. "I'm on 25g of dbol a day and I'm bleeding through my belly button, is that okay?"

    It's been a 6 week cycle, dbol 15mg first 4 weeks, ending with 25mg for the last 2 weeks. Also test propionate 200mg/week and deca 200mg/week.

    Yes, I know most people think I'm on a lame cycle and need more, but the bodybuilder who is helping me out claims that I will have more success keeping gains on shorter, lower cycles.

    I have seen results. I look pretty damn good if I do say so myself. They are not the massive transformative results I've seen on friends who have taken 2 or 3 times as much gear as I'm on, but then again, they lose most of the gains once off.

    Anyway, I'm still interested to hear if other guys have experienced the intimacy with the porcelin god that I have been lately.

  5. #5
    twosocks40's Avatar
    twosocks40 is offline Member
    Join Date
    Jun 2003
    Location
    down south
    Posts
    653
    Maybe its something to do with the particular type of dbol you are taking. I'm taking it right now and the only side effect I have gotten is a headache. Oh, and feeling stronger at the gym

    -B

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •